MAUDE Adverse Event Report: Stryker Leibinger Freiburg Precision pointer Electromagnetic; Ear, Nose, and Throat Stereotaxic Instrument

Stryker Leibinger Freiburg Precision pointer Electromagnetic; Ear, Nose, and Throat Stereotaxic Instrument
Catalog Number 8000-050-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke while being inserted into the nasal cavity.The issue occurred intraoperatively and led to surgical delay.No adverse consequences, or additional medical intervention were reported at intake.

Brand Name
Precision pointer Electromagnetic
Common Device Name
Ear, Nose, and Throat Stereotaxic Instrument
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50299924
Report Number0008010177-2026-00143
Device Sequence Number10724123
Product Code PGW
UDI-Device Identifier07613327413205
UDI-Public07613327413205
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8000-050-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown